# SDR VNAA2024073011101

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 9,277 hours, 8,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CA01131B
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD SMELL OF DIRTY SOCKS NOTED DURING DESCENT WHILE RH PACK SELECTED ON AND LH PACK SELECTED OFF / REMOVED AND REPLACED R/H RECIRCULATION FAN FILTER IAW CRJ900 AMM 21-22-12-400-801-A01 AND FIM 21-21-00-810-806 AND 21-22-00-810-806. OPS CHECK GOOD AND LEAK CHECK GOOD.
